MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS DEXTILE; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS DEXTILE; MESH, SURGICAL, POLYMERIC
Model Number DXT1510AL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Sexual Dysfunction (4510)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10.Concomitant products: dxt1510ar, dextile dxt1510ar 15x10cm right x1, (lot # rua0043x).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that following an operation in (b)(6) 2021 for the installation of the left and right mesh, polypropylene prostheses for bilateral inguinal hernias at the groin level, persistent pain at the implant site occurred daily and has continued since 2021.The pain was described as morally distressing and sometimes more intense, requiring stretching or changes in position for temporary relief.The pain also handicapped the patient's sex life, with intense pain occurring after sexual activity, and impacted participation in sports, with increased pain during certain movements.Medication prescribed for nerve pain did not decrease the pain, even at increased doses.Rehabilitation with a physiotherapist reduced the pain, but it returned quickly if exercises were stopped.

Brand Name
DEXTILE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24172239
Report Number9615742-2026-00060
Device Sequence Number10149764
Product Code FTL
UDI-Device Identifier10884521726529
UDI-Public(01)10884521726529(17)241231(10)RUA0565X
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K192443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberDXT1510AL
Device Catalogue NumberDXT1510AL
Device Lot NumberRUA0565X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date01/23/2026
Date Device Manufactured01/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown